Posted by ADame (18.104.22.168) on July 15, 2000 at 09:16:22:
In Reply to: Cluster headaches and Thyroid Gland posted by Drucilla on July 14, 2000 at 13:53:07:
Following a well-ness physical...my doc gave me Synthroid....after 1 months (really just long enough to get into my system good) boom....cycle began...Very bad...After months, different tests, trips to doc...doctor change...it was found that I didn't need the thyroid meds at all..but damage had already been done...Got everything out of whack....tachycardia, etc. All of this took about 1 year......Doctors can really mess you up if they don't understand how sensitive we are and anything can set us off. I firmly believe that the thyroid has a lot to do with these gosh awful thing, just from this experience...but hey, what do I know except....they hurt in the worst way...
See what you can find out....I am very interested in this aspect of them.
Post a Followup